I have been taking citalopram for 20 yrs, 10mg but for the past year 20mgs. I have been getting severe episodes of lightheadedness, vertigo, fatigue and headaches over the past few months. Also, my vision has declined rapidly and my depression is getting worse. Could this be a side effect of being on this medication for so long?
Long term effects of taking citalopram?
Question posted by Pathollingsworth on 28 Jan 2022
Last updated on 23 October 2022 by Scott perkins
It’s entirely possible that the medication has ‘pooped out’ on you which, unfortunately, is not uncommon with SSRI medication. I myself experienced this after nine years on Lexapro.
Best to talk with your doctor. They may want to run some more test to eliminate anything but might possibly switch your medication. I’m sure everything will work out. Best of luck.
depression, headache, vertigo, citalopram, fatigue, anxiety and stress
- Citalopram uses and safety info
- Citalopram information for Healthcare Professionals (includes dosage details)
- Side effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.